Alert archive / New Mexico / High Wind Watches in 2008
High Wind Watch 49, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind watch at Dec 24, 2008, 3:28 AM MST for Eddy County, New Mexico. It took effect at Dec 26, 2008, 2:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 24, 2008, 3:28 AM MST (10:28 UTC)
- In effect from
- Dec 26, 2008, 2:00 AM MST
- Expired
- Dec 25, 2008, 4:04 PM MST
- In force
- Issued by
- NWS Midland/Odessa, TX
County Eddy County, NM
The radar
The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3844 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMAF 241028 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 428 AM CST WED DEC 24 2008 ...HIGH WINDS TO CONTINUE ACROSS THE GUADALUPE MOUNTAINS OF WEST TEXAS AND SOUTHEAST NEW MEXICO EARLY THIS MORNING... ...HIGH WINDS AGAIN POSSIBLE ACROSS THE GUADALUPE MOUNTAINS OF WEST TEXAS AND SOUTHEAST NEW MEXICO THURSDAY AND FRIDAY... .AN UPPER LEVEL DISTURBANCE MOVING ACROSS SOUTHERN PORTIONS OF NEW MEXICO AND FAR WEST TEXAS EARLY THIS MORNING HAS ALLOWED FOR HIGH WINDS TO CONTINUE ACROSS THE GUADALUPE MOUNTAINS OF SOUTHEAST NEW MEXICO AND WEST TEXAS. HIGH WINDS ARE EXPECTED TO GRADUALLY DECREASE AFTER SUNRISE. THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM INTO THE GREAT BASIN REGION OF THE WESTERN UNITED STATES WILL RESULT IN THE POTENTIAL FOR HIGH WINDS ACROSS THE GUADALUPE MOUNTAINS OF EDDY AND CULBERSON COUNTIES BEGINNING CHRISTMAS MORNING AND CONTINUING THROUGH FRIDAY AFTERNOON. NMZ027-TXZ258-242200- /O.NEW.KMAF.HW.A.0049.081225T1800Z-081226T2100Z/ /O.CON.KMAF.HW.W.0063.000000T0000Z-081224T1200Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS 328 AM MST WED DEC 24 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS MORNING... ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS MORNING. WEST TO SOUTHWEST WINDS OF 40 TO 50 MPH WITH GUSTS NEAR 60 MPH WILL CONTINUE ACROSS THE GUADALUPE MOUNTAINS EARLY THIS MORNING. WIND SPEEDS WILL BEGIN TO DECREASE AFTER SUNRISE. SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE THURSDAY ACROSS THE GUADALUPE MOUNTAINS...WITH THE POTENTIAL FOR SUSTAINED WINDS OF 35 TO 55 MPH AND GUSTS TO 70 MPH ON THURSDAY NIGHT AND FRIDAY. HIGH WINDS WILL HAVE THE POTENTIAL TO CREATE HAZARDOUS DRIVING CONDITIONS FOR MOTORISTS PLANNING TRAVEL ACROSS THE GUADALUPE MOUNTAINS EARLY THIS MORNING...AND AGAIN CHRISTMAS DAY AND FRIDAY. BE ESPECIALLY CAUTIOUS WHILE DRIVING CAMPERS...VANS...AND TRACTOR TRAILERS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
5 follow-up statements
000 WWUS74 KMAF 241209 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 609 AM CST WED DEC 24 2008 ...HIGH WINDS POSSIBLE ACROSS THE GUADALUPE MOUNTAINS OF WEST TEXAS AND SOUTHEAST NEW MEXICO THURSDAY AND FRIDAY... .THE APPROACH OF UPPER LEVEL STORM SYSTEM INTO THE GREAT BASIN REGION OF THE WESTERN UNITED STATES WILL RESULT IN THE POTENTIAL FOR HIGH WINDS ACROSS THE GUADALUPE MOUNTAINS OF EDDY AND CULBERSON COUNTIES BEGINNING CHRISTMAS MORNING AND CONTINUING THROUGH FRIDAY AFTERNOON. NMZ027-TXZ258-242200- /O.EXP.KMAF.HW.W.0063.000000T0000Z-081224T1200Z/ /O.CON.KMAF.HW.A.0049.081225T1800Z-081226T2100Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS 509 AM MST WED DEC 24 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON... ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON. WINDS ACROSS THE GUADALUPE MOUNTAINS HAVE BEGUN TO DECREASE BELOW HIGH WIND THRESHOLDS. THE HIGH WIND WARNING HAS BEEN ALLOWED TO EXPIRE. WINDS WILL CONTINUE TO DIMINISH AFTER SUNRISE. SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE THURSDAY ACROSS THE GUADALUPE MOUNTAINS...WITH THE POTENTIAL FOR SUSTAINED WINDS OF 35 TO 55 MPH AND GUSTS TO 70 MPH ON THURSDAY NIGHT AND FRIDAY. HIGH WINDS IN THE GUADALUPE MOUNTAINS WILL HAVE THE POTENTIAL TO CREATE HAZARDOUS DRIVING CONDITIONS FOR MOTORISTS PLANNING TRAVEL CHRISTMAS DAY AND FRIDAY. BE ESPECIALLY CAUTIOUS WHILE DRIVING CAMPERS...VANS...AND TRACTOR TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
000 WWUS74 KMAF 242055 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 255 PM CST WED DEC 24 2008 ...HIGH WINDS POSSIBLE ACROSS THE GUADALUPE MOUNTAINS OF WEST TEXAS AND SOUTHEAST NEW MEXICO CHRISTMAS AND FRIDAY... .AN APPROACHING UPPER LEVEL STORM SYSTEM WILL INCREASE THE PRESSURE GRADIENT ACROSS THE GUADALUPE MOUNTAINS CHRISTMAS DAY. AS A RESULT...STRONG WINDS ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS BEGINNING CHRISTMAS AFTERNOON AND CONTINUING THROUGH FRIDAY AFTERNOON. NMZ027-TXZ258-251100- /O.EXT.KMAF.HW.A.0049.081225T1800Z-081227T0100Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS 155 PM MST WED DEC 24 2008 ...HIGH WIND WATCH NOW IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON... THE HIGH WIND WATCH IS NOW IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON. SOUTHWEST WINDS OF 25 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE CHRISTMAS AFTERNOON ACROSS THE GUADALUPE MOUNTAINS...WITH THE POTENTIAL FOR SUSTAINED WINDS OF 40 TO 60 MPH AND GUSTS OVER HURRICANE FORCE BEGINNING CHRISTMAS NIGHT AND CONTINUING INTO FRIDAY. HIGH WINDS IN THE GUADALUPE MOUNTAINS WILL CREATE HAZARDOUS DRIVING CONDITIONS FOR MOTORISTS PLANNING TRAVEL CHRISTMAS DAY AND FRIDAY...ESPECIALLY ALONG U.S. 62/180 THROUGH GUADALUPE PASS. BE ESPECIALLY CAUTIOUS WHILE DRIVING CAMPERS...VANS...AND TRACTOR TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
000 WWUS74 KMAF 251034 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 434 AM CST THU DEC 25 2008 ...HIGH WINDS POSSIBLE ACROSS THE GUADALUPE MOUNTAINS OF WEST TEXAS AND SOUTHEAST NEW MEXICO LATE TONIGHT AND FRIDAY... .WITH THE APPROACH OF AN UPPER LEVEL STORM SYSTEM...ASSOCIATED INTENSIFYING SURFACE LOW PRESSURE OVER THE CENTRAL PLAINS WILL AID IN THE POTENTIAL FOR HIGH WINDS ACROSS THE GUADALUPE MOUNTAINS BEGINNING LATE TONIGHT AND CONTINUING ON FRIDAY. NMZ027-TXZ258-252200- /O.EXT.KMAF.HW.A.0049.081226T0900Z-081227T0600Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS 334 AM MST THU DEC 25 2008 ...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY EVENING... SOUTHWEST TO WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS BEGINNING LATE TONIGHT AND CONTINUING ON FRIDAY. HIGH WINDS ACROSS THE GUADALUPE MOUNTAINS WILL HAVE THE POTENTIAL TO CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY ALONG U.S. 62/180 THROUGH GUADALUPE PASS. MOTORISTS PLANNING TRAVEL LATE CHRISTMAS DAY AND FRIDAY SHOULD BE ESPECIALLY CAUTIOUS WHILE DRIVING CAMPERS... VANS...TRACTOR TRAILERS...AND OTHER HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
000 WWUS74 KMAF 252025 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 225 PM CST THU DEC 25 2008 ...HIGH WINDS POSSIBLE ACROSS THE GUADALUPE MOUNTAINS OF WEST TEXAS AND SOUTHEAST NEW MEXICO LATE TONIGHT AND FRIDAY... .THE APPROACH OF AN UPPER LEVEL STORM SYSTEM WILL RESULT IN AN INTENSIFYING SURFACE LOW PRESSURE OVER THE CENTRAL PLAINS...WHICH WILL AID IN THE POTENTIAL FOR HIGH WINDS ACROSS THE GUADALUPE MOUNTAINS BEGINNING LATE TONIGHT AND CONTINUING ON FRIDAY. NMZ027-TXZ258-261100- /O.EXT.KMAF.HW.A.0049.081226T0900Z-081227T1200Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS 125 PM MST THU DEC 25 2008 ...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT... THE HIGH WIND WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT. HIGH WINDS ACROSS THE GUADALUPE MOUNTAINS WILL HAVE THE POTENTIAL TO CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY ALONG U.S. 62/180 THROUGH GUADALUPE PASS ON FRIDAY. MOTORISTS PLANNING TRAVEL LATE CHRISTMAS DAY AND FRIDAY SHOULD BE CAUTIOUS WHILE DRIVING CAMPERS...VANS...TRACTOR TRAILERS...AND OTHER HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
000 WWUS74 KMAF 252304 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 504 PM CST THU DEC 25 2008 ...STRONG WINDS EXPECTED ACROSS THE GUADALUPE MOUNTAINS OF WEST TEXAS AND SOUTHEAST NEW MEXICO THIS EVENING THROUGH FRIDAY NIGHT... .THE APPROACH OF AN UPPER LEVEL STORM SYSTEM WILL RESULT IN STRENGTHENING SOUTHWEST WINDS ACROSS THE GUADALUPE MOUNTAINS THIS EVENING THROUGH FRIDAY NIGHT. STRONG WINDS ACROSS THE GUADALUPE MOUNTAINS MAY SUBSIDE A LITTLE OVERNIGHT...HOWEVER STRONG WINDS ARE EXPECTED TO RECUR AGAIN ON FRIDAY INTO FRIDAY NIGHT. NMZ027-TXZ258-261200- /O.UPG.KMAF.HW.A.0049.081226T0900Z-081227T1200Z/ /O.NEW.KMAF.HW.W.0064.081225T2304Z-081227T1200Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS 404 PM MST THU DEC 25 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG SOUTHWEST WINDS ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS WHERE WINDS SPEEDS OF 40 TO 50 MPH WITH GUSTS TO 65 MPH POSSIBLE THROUGH FRIDAY NIGHT. THESE STRONG WINDS MAY SUBSIDE A LITTLE OVERNIGHT...HOWEVER STRONG WINDS ARE EXPECTED TO RECUR ACROSS THE GUADALUPE MOUNTAINS ON FRIDAY INTO FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WINDS ACROSS THE GUADALUPE MOUNTAINS WILL HAVE THE POTENTIAL TO CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY ALONG U.S. 62/180 THROUGH GUADALUPE PASS. MOTORISTS PLANNING TRAVEL LATE CHRISTMAS DAY AND ON FRIDAY SHOULD BE CAUTIOUS WHILE DRIVING CAMPERS...VANS...TRACTOR TRAILERS...AND OTHER HIGH PROFILE VEHICLES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind watch went out at Dec 23, 10:42 PM MST, 4 hours 46 minutes earlier.
Area forecast discussion, Dec 23, 10:42 PM MST, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1142 PM CST TUE DEC 23 2008
.DISCUSSION...
SEE 06Z AVIATION DISCUSSION BELOW.
&&
.AVIATION...
AN AREA OF LOW CLOUDS OVER THE STOCKTON PLATEAU AND LOWER PECOS
RIVER VALLEY HAS BEEN EXPANDING THE LAST FEW HOURS...BUT DO NOT
BELIEVE STRATUS WILL MAKE IT INTO MAF OR FST TAF SITES.
PREDOMINATELY WEST WIND OVERNIGHT WILL BACK SOME DURING THE DAY
WEDNESDAY AS LEESIDE TROUGH DEVELOPS.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING UNTIL 5 AM MST WEDNESDAY FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.
TX...HIGH WIND WARNING UNTIL 3 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES... DAVIS/APACHE MOUNTAINS AREA.
HIGH WIND WARNING UNTIL 5 AM MST WEDNESDAY FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS.
&&
72Hazardous weather outlook, Dec 24, 3:28 AM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 428 AM CST WED DEC 24 2008 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-251030- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 428 AM CST WED DEC 24 2008 /328 AM MST WED DEC 24 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT STRONG SOUTHWESTERLY WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 60 MPH WILL CONTINUE THROUGH EARLY WEDNESDAY MORNING ACROSS THE GUADALUPE MOUNTAINS. A HIGH WIND WARNING REMAINS IN EFFECT THROUGH 5 AM MST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SOUTHWESTERLY WINDS ARE EXPECTED TO INCREASE AGAIN CHRISTMAS DAY AND FRIDAY ACROSS THE GUADALUPE MOUNTAINS. A HIGH WIND WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON FOR SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 70 MPH. BREEZY CONDITIONS ARE ALSO EXPECTED ACROSS THE PLAINS OF SOUTHEASTERN NEW MEXICO ON THURSDAY AND FRIDAY...MAINLY DURING THE AFTERNOON HOURS. THESE WINDS ALONG WITH WARM AND DRY WEATHER MAY RESULT IN CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
Nearby
High Wind Watches in New Mexico, 2008High Wind Watches in Texas, 2008Every high wind watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.